# SDR DALA1119135521

- Difficulty date: March 14, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 77,302 hours, 32,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA STA 700 NR 3 FROM FWD SCUFF PLATE SUPPORT FITTING AT L2 DOOR SILL HAS CORROSION AS MARKED.  REMOVED CORROSION AT BRACKET.  BRACKET FOUND TO BE OUT OF LIMITS IAW SRM 53-00-15 FIG 101 DETAIL IV (TR14295).  REMOVED, FABRICATED, AND INSTALLED BRACKET IAW SRM 51-40-02.
